# SDR DALA2021110406789

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 51,597 hours, 35,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR PATH LIGHTING AT 19D IS MISSSING. MAINTENANCE REPLACED 19D EMERGENCY FLOOR LIGHT STRIP PER B717 AMM 33-50. OPERATIONAL CHECK WAS GOOD. (LP #2004641)
